MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 Acetabular Liner; Prosthesis, hip

Zimmer Biomet, Inc. G7 Acetabular Liner; Prosthesis, hip
Catalog Number 010000928
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that at an unknown time post-implantation, the patient underwent a hip revision due to unknown reasons.Head and liner were exchanged.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-1163 lot# 2019092004.G2: foreign, event occurred in new zealand.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
G7 Acetabular Liner
Common Device Name
Prosthesis, hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50882240
Report Number0001825034-2026-02845
Device Sequence Number9939290
Product Code PBI
UDI-Device Identifier00880304527041
UDI-Public(01)00880304527041(17)250121(10)6731064
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/21/2025
Device Catalogue Number010000928
Device Lot Number6731064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale